Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
FARADAY RESONANCE - ASYMPTOTIC THEORY OF SURFACE-WAVES
Autore:
ILICHEV A;
Indirizzi:
UNIV STUTTGART,INST MATH A,PFAFFENWALDRING 57 D-70569 STUTTGART GERMANY VA STEKLOV MATH INST MOSCOW 117966 RUSSIA
Titolo Testata:
Physica. D
fascicolo: 3-4, volume: 119, anno: 1998,
pagine: 327 - 351
SICI:
0167-2789(1998)119:3-4<327:FR-ATO>2.0.ZU;2-A
Fonte:
ISI
Lingua:
ENG
Soggetto:
EQUATION; SOLITON;
Keywords:
FARADAY RESONANCE; BIFURCATION CURVE; SOLITARY WAVE; NORMAL FORMS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
A. Ilichev, "FARADAY RESONANCE - ASYMPTOTIC THEORY OF SURFACE-WAVES", Physica. D, 119(3-4), 1998, pp. 327-351

Abstract

Some questions of a theory of regular surface waves in vertically oscillating rectangular tanks are treated. The wave processes considered to be described by the well-known Miles equation. The classification of possible crest-forms of permanent waves of small amplitude is given for values of the parameters close to the critical curve. We find families of periodic waves of two types, quasi-periodic waves, solitary waves and solitary waves with non-decreasing oscillations at infinity. The asymptotic form of a ''two-soliton'' solution, describing the interaction of two solitary waves for low amplitudes of an external force, is also presented. (C) 1998 Elsevier Science B.V.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/09/20 alle ore 09:45:06